# SDR DXTA2013010805239

- Difficulty date: January 7, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 5,376 hours, 4,142 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Valve
- Part number: 53071
- Part serial: 0985C
- Condition: Inoperative
- Location: Rudder
- Part time: 5,376 hours, 4,142 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT HIGH POWER SETTINGS THE RUDDER COULD NOT BE USED.  LEFT RUDDER PEDAL WAS STIFF AND COULD NOT BE PRESSED.  R & R RUDDER BIAS CONTROL VALVE, REMOVED PN 5307-1, SN 1763C.  WOULD NOT PASS OPS CHECK, ANNUNCIATOR WOULD NOT COME ON WHEN BREAKER PULLED BUT WOULD COME ON WHEN T/R DEPLOYED. REPLACED RUDDER BIAS CONTROL VALVE, WITH O/H VALVE.  LEAK AND OPS CHECKED GOOD. ALSO REMOVED AND REPLACED RUDDER BIAS ACTUATOR IAW REQUEST, REMOVED PN 6660613-12, SN: 5655. LEAK AND OPS CHECKS GOOD IAW MM 27-20-05.
